MAUDE Adverse Event Report: NEWPORT MEDICAL INSTRUMENT, INC. HT70 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

NEWPORT MEDICAL INSTRUMENT, INC. HT70 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number HT70PM-JP-NA
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section a patient information and section e initial reporter cannot be provided due to japanese privacy regulations.Section e.Japan medtronic personnel reported event to manufacturer on behalf of the customer.H3: medtronic has not received the suspect device/component from the customer for evaluation nor has the device been evaluated by the medtronic service engineer.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that while in use on a patient, this ht70 ventilator had a system error, the liquid crystal display (lcd) became dark, and ventilation stopped.The patient was removed from the ventilator and was placed on an alternate ventilator without injury.
 
Additional Manufacturer Narrative
Correction to section d medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Section d8 updated section h6 evaluation codes updated due to notification of 3rd party device repair method code - add additional code result code - remove c20 and add c13 conclusion code - remove d15 and add d02 component code - remove g07003 and add g07001 h3: medtronic conducted an investigation based upon all information received.It was reported that while in use on a patient, this ht70 ventilator had a system error, the liquid crystal display (lcd) became dark, and ventilation stopped.The device was not available for evaluation.Third-party service provider tokibo (tkb) performed the evaluation.Tkb confirmed the reported issue and replaced the pump.The unit was functional after part replacement.The cause of the event was isolated to a potential fault in the pump.The event is included in the trending and monitoring plan.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Section d9 was updated due to part return.Section h6 evaluation codes was updated due to analysis of returned part.Method code (annex b) - remove b17 and add b01and b24.Conclusion code (annex d)- remove d02 and add d15.H3 device evaluation summary was updated due to analysis of returned part.Medtronic conducted an investigation based upon all information received.It was reported that while in use on a patient, this ht70 ventilator had a system error, the liquid crystal display (lcd) became dark, and ventilation stopped.A review of the logs confirmed a loss of ventilation to the patient at the time of the reported event.Third-party service provider tokibo (tkb) inspected the ventilator, confirmed the reported issue, and replaced the pump and manifold assembly.The unit was functional after part replacement.One pump and manifold assembly was returned to medtronic for failure investigation.The component was visually inspected and functionally tested with no malfunction or product deficiency observed.Although the pump and manifold assembly were replaced by tkb, the returned components were analyzed and tested satisfactorily.With the information available a potential cause of the system error and loss of ventilation was identified to be power interruption however, the cause of power interruption could not be determined.The event is included in the trending and monitoring plan.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
HT70 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
NEWPORT MEDICAL INSTRUMENT, INC.
1620 sunflower ave
costa mesa CA 92626
Manufacturer (Section G)
NEWPORT MEDICAL INSTRUMENT, INC.
1620 sunflower ave
costa mesa CA 92626
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key19983957
Report Number2023050-2024-00015
Device Sequence Number20613748
Product Code CBK
UDI-Device Identifier10884521544321
UDI-Public10884521544321
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K111146
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHT70PM-JP-NA
Device Catalogue NumberHT70PM-JP-NA
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2024
Supplement Date Received by Manufacturer08/14/2024
09/05/2024
10/17/2024
Initial Report FDA Received Date08/14/2024
Supplement Report FDA Received Date08/14/2024
09/06/2024
10/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/21/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown